MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARLESS STANDARD OFFSET 12/14 TAPER SIZE 4; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. FEMORAL STEM CEMENTLESS COLLARLESS STANDARD OFFSET 12/14 TAPER SIZE 4; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bursitis (4832)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during an avenir complete study that the patient suffered from trochanter bursitis.No additional information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: denmark.Suggested component code: mechanical (g04) - stem.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: a2, a3, a4, b7, g3, g6, h2.
 
Event or Problem Description
No additional event information to report at this time.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, the following section was corrected: h6 - component code review of the reported event by a health care professional found: bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL STEM CEMENTLESS COLLARLESS STANDARD OFFSET 12/14 TAPER SIZE 4
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22882631
Report Number0001822565-2025-03050
Device Sequence Number13169604
Product Code LZO
UDI-Device Identifier00889024508644
UDI-Public(01)00889024508644(17)280202(10)3139257
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number574101040
Device Lot Number3139257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer09/12/2025
12/01/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/07/2025
12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight95 KG